MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER
Model Number S602
Medical Device Problem Codes Data Problem (3196); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a clinic visit, telemetry issues was reported while interrogating this pacemaker.It was noted that during interrogation, the pacemaker displayed patient heart rate to be less than 30 beats per minute (bpm) even though markers show rate to be around 80 bpm.It was also noted that the electrogram (egm) would drop out when a threshold test was attempted.Technical services (ts) was contacted for troubleshooting assistance.Ts provided troubleshooting recommendations.At this time, this pacemaker remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Device technical analysis: this product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Device history: a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Labeling review: review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Risk assessment: a risk review was completed and confirmed that the event of difficult to interrogate/telemetry (wand) was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
 
Event or Problem Description

Brand Name
ALTRUA? 60
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24876170
Report Number2124215-2026-20123
Device Sequence Number9899902
Product Code LWP
UDI-Device Identifier00802526484476
UDI-Public(01)00802526484476(17)120202
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/02/2012
Device Model NumberS602
Device Catalogue NumberS602
Device Lot Number763764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/03/2026
Date Device Manufactured02/04/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale